I am on my second Depo shot. The first time I took it, the whole first month I found that I would get cold at night to the point where I would wear a sweater and be under 2 blankets shivering because I just couldn't shake the cold from my body. Well that went away the second and third months into my shot.
I had my second shot in January & soon after the cold chills started again. This time though It could be at any point in the day. If I'm in a warm place and I get a draft of cool or cold air on me...forget it! I work in a small office room (big enough for two desks). The heat in here is on 80. I sit next to a big bay window that i'm sure is a bit drafty. Also, when people come in and out of my office, they open the door & the cooler air from the other room comes in and It chills me. Right now It's 80 degrees in here and I'm wearing a long sleeve shirt, a vest & a zip up sweater/jacket. My question is, Could my birth control be making me cold like this? I